Advertisement

Numerische Mathematik

, Volume 92, Issue 3, pp 421–431 | Cite as

Estimation for the region of attraction of nonlinear difference equations

  • H. Bulgak
  • G. Demidenko
Original article

Summary.

We consider nonlinear systems of difference equations \(x(n+1)=f(x(n)), \quad n\ge 0\) with \(f(x(n))=Ax(n)+\varphi(x(n))\) and \(f(x(n))=Ax(n)+\mu\varphi(x(n))\), where A is any \(N\times N\) matrix, \(\varphi(x)\) is a continuous vector-function, \(\varphi(0) = 0\) and \(\mu\) is a numeral parameter. The spectrum of A belongs to the unit circle \(\{|\lambda| < 1\}\). We give the estimations for the region of attraction and the speed of convergence solutions to the zero solution of the systems. We indicate a set M such that for solutions of the system with parameter \(\mu \in M\) the limit \(\|x(n)\| \to 0, n \to \infty\) is true.

Mathematics Subject Classification (1991): 39A11 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • H. Bulgak
    • 1
  • G. Demidenko
    • 2
  1. 1.Research Center of Applied Mathematics, Selcuk University, Konya, Turkey; e-mail: bulgk@karatay1.cc.selcuk.edu.tr TR
  2. 2.Sobolev Institute of Mathematics, Novosibirsk, Russia; e-mail: demidenk@math.nsc.ru RU

Personalised recommendations